36.

One of the worst things about the meds I’m on is that when I have a particularly anxious or over stimulated day, I get restless leg syndrome. Sometimes it gets really painful. Even when I take a Klonopin it doesn’t seem to help. I’m not sure if there’s something else I can do for it but it’s getting to be more and more often. Next time I go see my doctor, I’ll have to ask for something, and really push for it, since the last couple times I’ve mentioned it he kind of shrugged it off.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s